| Catalog Number |
MDSMIW616201 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that electrodes are not sticking.Adhesive appears to be globbed onto the tab in some cases.
Additional Manufacturer Narrative
The customer reported electrodes are not sticking and adhesive appears to be globbed onto the tab in some cases.Medline received 6 ea medgel resting tab ecg electrodes in individual sheets; upon doing visual inspection it was noticed that the adhesive on one of the electrode tabs was mushed on to one side, and functional testing was performed by placing the tabs to stick and waiting ten min to see what would happen.None of the tabs fell from where they were placed, and the complaint was not confirmed.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.